On strong summability of Fourier series. II

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)347-355
Number of pages9
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume20
Issue number3-4
DOIs
Publication statusPublished - Sep 1969

Fingerprint

Summability
Fourier series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On strong summability of Fourier series. II. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 20, No. 3-4, 09.1969, p. 347-355.

Research output: Contribution to journalArticle

@article{9aaace672e9d462b8a108e772a79ee4b,
title = "On strong summability of Fourier series. II",
author = "L. Leindler",
year = "1969",
month = "9",
doi = "10.1007/BF01894905",
language = "English",
volume = "20",
pages = "347--355",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On strong summability of Fourier series. II

AU - Leindler, L.

PY - 1969/9

Y1 - 1969/9

UR - http://www.scopus.com/inward/record.url?scp=34250481782&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250481782&partnerID=8YFLogxK

U2 - 10.1007/BF01894905

DO - 10.1007/BF01894905

M3 - Article

VL - 20

SP - 347

EP - 355

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -